Applied Mathematics

Vol.4 No.12(2013), Paper ID 40381, 4 pages

DOI:10.4236/am.2013.412224

 

New Implementation of Legendre Polynomials for Solving Partial Differential Equations

 

Ali Davari, Abozar Ahmadi

 

Department of Mathematics, Faculty of Science, University of Isfahan, Isfahan, Iran
Department of Mathematics, Faculty of Science, University of Isfahan, Isfahan, Iran

 

Copyright © 2013 Ali Davari, Abozar Ahmadi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Davari, A. and Ahmadi, A. (2013) New Implementation of Legendre Polynomials for Solving Partial Differential Equations. Applied Mathematics, 4, 1647-1650. doi: 10.4236/am.2013.412224.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.